# SDR 95ZZZW669

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: 1828202
- Condition: Failed
- Location: Nr 1 Lt Primary
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX-ABQ - FLT NR 200 - NR 1 PACK TRIP RESET TWICE.  AIRCRAFT RETURNED TO PHX WITH ALL TEMPS AND PRESSURE NORMAL, LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 PRIMARY HEAT EXCHANGER AND NR 1 PACK FLOW CONTROL VALVE DUE TO LOW FLOW.  LT PACK SYSTEM OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE AWXA9500244.
